MAUDE Adverse Event Report: CENTURION; BIOPSY TRAY

CENTURION; BIOPSY TRAY
Catalog Number DYNDH1137D
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on (b)(6), "i performed a bone marrow.The procedure went smoothly, patient's bone consistency was felt to be normal, neither hard nor soft and bone collection/extraction was without difficulty.Bone biopsy was collected as per our routine procedure, using the hourglass and light pressure with the jamshidi guide, a 1.4 cm bone biopsy was collected and upon inspection a metallic shiny object was present at the end of the biopsied sample.".
 
Additional Manufacturer Narrative
According to the customer on (b)(6), "i performed a bone marrow.The procedure went smoothly, patient's bone consistency was felt to be normal, neither hard nor soft and bone collection/extraction was without difficulty.Bone biopsy was collected as per our routine procedure, using the hourglass and light pressure with the jamshidi guide, a 1.4 cm bone biopsy was collected and upon inspection a metallic shiny object was present at the end of the biopsied sample.I asked my ma/assistant to take a picture of this sample, separate the object and preserve it between slides.I inspected the jamshidi and could not identify additional objects or defects.I was able to finish the procedure without complications".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
BIOPSY TRAY
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali,, baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19520887
Report Number3004519921-2024-00030
Device Sequence Number20376138
Product Code LRP
UDI-Device Identifier00653160361186
UDI-Public00653160361186
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDH1137D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown